# SDR AALA2019061219002

- Difficulty date: June 9, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 31,542 hours, 12,624 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS BOTH WING TANKS FEED 400 LBS THEN STOP WITH CENTER FUEL PUMPS ON. AFTER FEEDING 400LBS OUT OF WINGS, ALL FUEL FEED IS OK. MAINTENANCE ACCOMPLISHED WORK CARD 28-26-00, OPS CHECK GOOD. ALSO ACCOMPLISHED FQIS BITE TEST NO FAULTS OK FOR SERVICE.
